# SDR SWAA2023101912086

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 52,546 hours, 31,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE NEEDS ADJUSTMENT<[01] PERFORMED INSPECTION OF FWD SERVICE DOOR SLIDE. FOUND SLIDE TO BE OKAY FOR SERVICE PER MM 25-66-00
